| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lens work order search-no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm tmicl13.2 implantable collamer lens, -11.5/+1.5/093 (sphere/cylinder/axis) tore during loading.There was no patient contact with the lens.Reportedly the surgeon thought he had adequate purchase on the lens while pulling it through the cartridge and was surprised it tore.This occurred during the surgeon's certification process.